<< Previous Issue Kyungpook Mathematical Journal (Vol. 55, No. 1) Next Issue >>
Kyungpook Mathematical Journal 2015 Vol. 55, No. 1, 1—224
On  Skew Centralizing Traces of  Permuting $n$-Additive Mappings
Mohammad Ashraf and Nazia Parveen
MSC numbers : 16W25, 16Y30
Kyungpook Mathematical Journal 2015 Vol. 55, No. 1, 1—12
Distributivity on the Gyrovector Spaces
Sejong Kim
MSC numbers : 20N05, 81R05
Kyungpook Mathematical Journal 2015 Vol. 55, No. 1, 13—20
A Note on  Skew-commuting Automorphisms in PrimeRings
Nadeem ur Rehman and Tarannum Bano
MSC numbers : 16N60, 16W20
Kyungpook Mathematical Journal 2015 Vol. 55, No. 1, 21—28
Functional Equations associated with Generalized Bernoulli Numbers and Polynomials
Cheon Seoung Ryoo1, Dmitry Victorovich Dolgy2,3, Hyuck In Kwon4 and Yu Seon Jang5
MSC numbers : 11B68, 11S80.
Kyungpook Mathematical Journal 2015 Vol. 55, No. 1, 29—39
Some Additive Maps on Sigma Prime Rings
Mohammad Mueenul Hasnain and Mohd Rais Khan
MSC numbers : 16W10, 16W25, 16U80.
Kyungpook Mathematical Journal 2015 Vol. 55, No. 1, 41—50
Fuzzy Prime Ideals of Pseudo-LBCK-algebras
Grzegorz Dymek1 and Andrzej Walendziak2
MSC numbers : 03G25, 06F35.
Kyungpook Mathematical Journal 2015 Vol. 55, No. 1, 51—62
Range Kernel Orthogonality and Finite Operators
Salah Mecheri
MSC numbers : 47B47, 47A30, 47B20, 47B10.
Kyungpook Mathematical Journal 2015 Vol. 55, No. 1, 63—71
Refined Stability Results of Functional Equation in Four Variables
Hark-Mahn Kim and Soon Lee
MSC numbers : 39B52, 39B82.
Kyungpook Mathematical Journal 2015 Vol. 55, No. 1, 73—81
Convolution on a Generalized Class of Harmonic Univalent Functions
Saurabh Porwal1 and Kaushal Kishore Dixit2
MSC numbers : 30C45, 26D05.
Kyungpook Mathematical Journal 2015 Vol. 55, No. 1, 83—89
On the Stability of a Mixed Type Functional Equation
Yang-Hi Lee1 and Soon-Mo Jung2
MSC numbers : 39B82, 39B52.
Kyungpook Mathematical Journal 2015 Vol. 55, No. 1, 91—101
Hyers-Ulam Stability of Pompeiu's Point
Jinghao Huang and Yongjin Li
MSC numbers : 34K20, 26D10.
Kyungpook Mathematical Journal 2015 Vol. 55, No. 1, 103—107
New Sufficient Conditions for Starlikeness of Certain Integral Operator
Akshaya Kumar Mishra1 and Trailokya Panigrahi2
MSC numbers : 30C45.
Kyungpook Mathematical Journal 2015 Vol. 55, No. 1, 109—118
Exposed Bilinear Forms of ${\mathcal L}(^2d_{*}(1, w)^2)$
Sung Guen Kim
MSC numbers : 46A22.
Kyungpook Mathematical Journal 2015 Vol. 55, No. 1, 119—126
On Normalized Tight Frame Wavelet Sets
Swati Srivastava
MSC numbers : 42C40, 65T60.
Kyungpook Mathematical Journal 2015 Vol. 55, No. 1, 127—135
Meromorphic Functions Sharing a Nonzero Value with their Derivatives
Xiao-Min Li1, Rahman Ullah1, Da-Xiong Piao1 and Hong-Xun Yi2
MSC numbers : 30D35, 30D30.
Kyungpook Mathematical Journal 2015 Vol. 55, No. 1, 137—147
Some Symmetric Properties on $(LCS)_{n}$-manifolds
Venkatesha and Rahuthanahalli Thimmegowda Naveen Kumar
MSC numbers : 53C15, 53C20, 53C25.
Kyungpook Mathematical Journal 2015 Vol. 55, No. 1, 149—156
On the $f$-biharmonic Maps and Submanifolds
Kaddour Zegga1, A. Mohamed cherif1 and Mustapha Djaa2
MSC numbers : 53A45, 53C20, 58E20.
Kyungpook Mathematical Journal 2015 Vol. 55, No. 1, 157—168
On the Braid Index of Kanenobu Knots
Hideo Takioka
MSC numbers : 57M25, 57M27.
Kyungpook Mathematical Journal 2015 Vol. 55, No. 1, 169—180
Weak Baire Spaces
V. Renukadevi and T. Muthulakshmi
MSC numbers : 54A05, 54C08, 54E52.
Kyungpook Mathematical Journal 2015 Vol. 55, No. 1, 181—189
On a Quasitoric Virtual Braid Presentation of a Virtual Link
Yongju Bae and Seogman Seo
MSC numbers : 57M25, 57M27.
Kyungpook Mathematical Journal 2015 Vol. 55, No. 1, 191—203
Some Common Fixed Point Theorems via Generalized $c$-Distance
Sushanta Kumar Mohanta and Rima Maitra
MSC numbers : 54H25, 47H10.
Kyungpook Mathematical Journal 2015 Vol. 55, No. 1, 205—218
Hyperspaces and the S-equivariant Complete Invariance Property
Saurabh Chandra Maury
MSC numbers : 57Sxx, 55M20, 54H25, 54B20.
Kyungpook Mathematical Journal 2015 Vol. 55, No. 1, 219—224

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd